MathSciNet Relay Station
MathSciNet bibliographic data
MR770632 (86k:62077) 62G10 (60F10 62E20)
Seoh, Munsup; Ralescu, Stefan S.; Puri, Madan L. Cramér type large deviations for generalized rank statistics. Ann. Probab. 13 (1985), no. 1, 115–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement